MAUDE Adverse Event Report: LUMENIS LTD ACUPULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD ACUPULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0000070
Medical Device Problem Codes Fire (1245); Nonstandard Device (1420); Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The console was field service at the user's facility.Upon started normally during power on self-test.However, the console's error logs showed error 55 (co2 on line limits sw compare error).The energy was check and it was found to be insufficient, also the aiming beam was weak.The console fire normally, but the energy is below standard.The power tube and aiming beam need to be replaced.Device was installed on 2/18/2016 and this event occurred over 9 years after the system installation.After this period, component wear, failure or damage is possible based on product use.A risk review of the acupulse hazard analysis was completed and confirmed that the event of device fire was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on all available information, replacement of the power tube and aiming beam were recommended to resolve the issue.The malfunction found could have affected the device performance leading to the event experienced by the customer.Therefore, the reported event of device fire was confirmed.Thus, an investigation conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description
It was reported that during preparation for procedure, it was noticed that the device was severely carbonized and had insufficient power, the aiming light was also diverging.The procedure was completed using another console.There were no patient complications.
 
Event or Problem Description
It was reported that during preparation for procedure, it was noticed that the device was severely carbonized and had insufficient power, the aiming light was also diverging.There was a patient involved at the time of event, however, there is no information related to patient nor procedure outcome.

Brand Name
ACUPULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24420916
Report Number2124215-2026-09915
Device Sequence Number5879906
Product Code GEX
UDI-Device Identifier07290109140308
UDI-Public(01)07290109140308(11)151125
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0000070
Device Catalogue NumberGA-0000070
Device Lot Number0000001439
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date03/30/2026
Date Device Manufactured11/25/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown